Table of Contents
Journal of Oral Diseases
Volume 2015 (2015), Article ID 854636, 10 pages
http://dx.doi.org/10.1155/2015/854636
Review Article

Malignant Transformation Rate in Patients Presenting Oral Epithelial Dysplasia: Systematic Review and Meta-Analysis

1Section of Population Oral Health, College of Dental Medicine, Columbia University, 622 W. 168th Street, Suite PH17-306R, New York, NY 10032, USA
2Department of Pediatric Dentistry, Henry M. Goldman School of Dental Medicine, Boston University, 100 E. Newton Street, Boston, MA 02118, USA

Received 4 August 2015; Revised 6 October 2015; Accepted 8 October 2015

Academic Editor: Yu Chao Chang

Copyright © 2015 Jaffer A. Shariff and Athanasios I. Zavras. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaffer A. Shariff and Athanasios I. Zavras, “Malignant Transformation Rate in Patients Presenting Oral Epithelial Dysplasia: Systematic Review and Meta-Analysis,” Journal of Oral Diseases, vol. 2015, Article ID 854636, 10 pages, 2015. doi:10.1155/2015/854636